Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Guangjun, Zhu

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:36
Abstract pages:263
Full texts:10
References:45
Professor
Doctor of Science

https://www.mathnet.ru/eng/person148911
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2022
1. Guangjun Zhu, Yakun Zhao, Yijun Cui, “Freiman $t$-Spread Principal Borel Ideals”, Mat. Zametki, 112:2 (2022),  188–197  mathnet  mathscinet; Math. Notes, 112:2 (2022), 191–198  scopus 1
2021
2. Guangjun Zhu, Yakun Zhao, Yijun Cui, “Freiman Cover Ideals of Unmixed Bipartite Graphs”, Math. Notes, 110:3 (2021), 440–448  mathnet  isi  scopus 2
2020
3. J. Herzog, G. Zhu, “Sortable Freiman Ideals”, Math. Notes, 107:6 (2020), 946–952  mathnet  mathscinet  isi  scopus 1

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024